# SDR SWIA200820441

- Difficulty date: November 14, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 15,443 hours, 13,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6703 - AFT MOST OVERHEAD EMERGENCY FLOOD LIGHT INOP.  NO DEFECTS NOTED.
